BibTeX record journals/tc/SchwabY83

download as .bib file

@article{DBLP:journals/tc/SchwabY83,
  author    = {Thomas F. Schwab and
               Stephen S. Yau},
  title     = {An Algebraic Model of Fault-Masking Logic Circuits},
  journal   = {{IEEE} Trans. Computers},
  volume    = {32},
  number    = {9},
  pages     = {809--825},
  year      = {1983},
  url       = {http://dx.doi.org/10.1109/TC.1983.1676330},
  doi       = {10.1109/TC.1983.1676330},
  timestamp = {Tue, 22 Dec 2015 15:17:23 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/SchwabY83},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}